WoRMS taxon details

Ekadantinae Thiele, 1929

411700  (urn:lsid:marinespecies.org:taxname:411700)

accepted
Subfamily
Paludinellidae Habe, 1976 (unavailable name: no description)
marine, brackish, fresh, terrestrial
Thiele, J. (1929-1935). Handbuch der systematischen Weichtierkunde. Jena, Gustav Fischer, 1154 pp. Vol. 1 part 1: 1-376 [between 4 September and 21 October 1929]; Vol. 1 part 2: 377-778 [before 31 October 1931]; Vol. 2 part 3: 779-1022 [before 19 January 1934]; Vol. 2 part 4: i-iv, 1023-1154, i-vi for volume 1 [before 27 March 1935]. (look up in IMIS)
page(s): 1: 149 [details]  Available for editors  PDF available [request] 
MolluscaBase eds. (2021). MolluscaBase. Ekadantinae Thiele, 1929. Accessed through: World Register of Marine Species at: http://marinespecies.org/aphia.php?p=taxdetails&id=411700 on 2021-06-14
Date
action
by
2009-08-13 07:23:33Z
created
db_admin
2010-10-19 18:39:08Z
changed
2018-02-01 15:20:18Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Thiele, J. (1929-1935). Handbuch der systematischen Weichtierkunde. Jena, Gustav Fischer, 1154 pp. Vol. 1 part 1: 1-376 [between 4 September and 21 October 1929]; Vol. 1 part 2: 377-778 [before 31 October 1931]; Vol. 2 part 3: 779-1022 [before 19 January 1934]; Vol. 2 part 4: i-iv, 1023-1154, i-vi for volume 1 [before 27 March 1935]. (look up in IMIS)
page(s): 1: 149 [details]  Available for editors  PDF available [request] 

original description  (of Cyclotropidae Iredale, 1941) Iredale, T. (1941). A basic list of the land Mollusca of Papua. <em>The Australian Zoologist.</em> 10(1): 51-94, pls. 3-4 [19 December 1941]., available online at https://biodiversitylibrary.org/page/39881296
page(s): 58 [details]   

original description  (of Paludinellidae Habe, 1976) Habe, T. (1976). [Review of] Systematics of prosobranch gastropods by A. N. Golikov and Y. I. Starobogatov. <em>Venus.</em> 35(4): 214-215.
page(s): 215 [details]   

basis of record Bouchet, P. & Rocroi, J.-P. (2005). Classification and nomenclator of gastropod families. <em>Malacologia.</em> 47 (1-2): 1-397. [20 July]., available online at https://www.biodiversitylibrary.org/page/25127200 [details]  Available for editors  PDF available [request]